Jun 3, 2009
Just a quick question and easy question (for a woman of your talent). I have discomfort in my lower right side of my back, near 3rd lowest rib. Also on the front right rib at the same position. Sometimes I have discomfort in the mid right back. Can the discomfort be caused by the fatty liver? I have lowered the fat in my diet as a precaution.
History I have inactive hep B and also diffused fatty liver. I also have a history of kidkey stones (probably not relevant because the discomfort is too high, I think [but i aint a doctor]). ALT is normally in the high end of normal. I have a BMI of 29.
Keep up the good work, you really make a difference.
Response from Dr. McGovern
The problem with fatty liver is that most people have no symptoms to cause them to see a doctor. So it goes undiagnosed.
I would suspect that your discomfort has nothing to do with your fatty liver.
The kidney stones would probably be more relevant if you had acute onset of pain - intermittent pain - probably less so.
I would discuss further with your primary care doctor.
Thank you also for your kind comments.
Hcv from mans laceration
about to wed but she has hepatitis b (URGENT)
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Thrush Cause A Metallic Taste In Your Mouth?
- Causative Agents Of Sexually Transmitted Diseases
- Clear Your Reproductive System Of Hpv Warts
- Recurring Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.